Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 102, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 3, 2015, 5:22 PM EDT for White County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2015, 5:22 PM EDT (21:22 UTC)
- Expired
- Jun 3, 2015, 5:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County White County, GA
The radar
The Greer radar (KGSP), 132 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 5:26 PM EDT | HAIL 1 | Sautee, GA | DIME TO UP TO QUARTER SIZED HAIL FELL BRIEFLY IN SAUTEE. REPORT FROM A HOTEL CLERK IN SAUTEE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
202
WUUS52 KFFC 032122
SVRFFC
GAC311-032145-
/O.NEW.KFFC.SV.W.0102.150603T2122Z-150603T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT WED JUN 3 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WHITE COUNTY IN NORTHEASTERN GEORGIA...
* UNTIL 545 PM EDT
* AT 521 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HELEN...OR 9
MILES NORTHWEST OF CLARKESVILLE...MOVING SOUTHEAST AT 5 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HELEN...SAUTEE AND BATESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3476 8363 3474 8362 3473 8362 3472 8364
3469 8364 3467 8365 3466 8366 3462 8364
3467 8374 3477 8369
TIME...MOT...LOC 2121Z 294DEG 6KT 3469 8365
HAIL...1.50IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:44 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 3, 3:44 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 PM EDT WED JUN 3 2015 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SHORT TERM MODELS CONTINUE IN GOOD AGREEMENT WITH THE OVERALL PATTERN. THE UPPER LEVEL LOW TRACKS OVER THE CAROLINAS BY EARLY TOMORROW MORNING AND CONTINUES TO SHIFT AWAY FROM THE FORECAST AREA. PROXIMITY OF A WEAK...NEARLY STATIONARY BOUNDARY AND GOOD MOISTURE ACROSS THE FORECAST AREA WILL CONTINUE TO PROVIDE THE IMPETUS FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS HAVE ALREADY PRODUCED ONE INCH HAIL TODAY AND THE THREAT FOR ISOLATED SEVERE STORMS WILL CONTINUE THROUGH LATE EVENING. AS THE LOW PULLS AWAY FROM THE AREA TOMORROW...THE CHANCE OR ISOLATED SEVERE STORMS WILL DIMINISH SOMEWHAT. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH ANY STORM THAT DEVELOPS. GUIDANCE TEMPERATURES CONTINUE TO BE CLOSE AND WILL STAY IN LINE. ATWELL .LONG TERM /FRIDAY THROUGH WEDNESDAY/... PATTERN STILL SLOW TO EVOLVE OVER CONUS LATE THIS WEEK AND EARLY NEXT. UPPER LOW WILL MOVE OFF LATE THURS WITH NW FLOW ALOFT IN ITS WAKE. BY EARLY NEXT WEEK...MED RANGE MODELS NOW INDICATING MORE ZONAL FLOW LIKELY...WITH MORE PRONOUNCED FLOW TO THE NORTH OF THE STATE. AS MENTIONED YESTERDAY...NOT SEEING MANY FEATURES OR SIGNIFICANT SHORT WAVES TO KEY IN ON. HOWEVER...GFS EVEN HINTING AT A COLD FRONT TRYING TO ENTER NORTH GA BY WED BUT NO SUCH LOVE FROM THE 12Z EC OR GEM. PW VALUES ALSO STILL PROGGED TO BE INCREASING TUE/WED/THUR WITH VALUES OF 1.8 TO 1.9 ON 12Z GFS. WILL CONTINUE TO MONITOR THIS AS FCST EVOLVES. DUE TO DECENT MODEL AGREEMENT...DIURNAL NATURE OF CLOUDS AND SHRA/TSRA AND LACK OF SIGNIFICANT SYNOPTIC SCALE FEATURES TO FOCUS ON...BLEND OF PREV FCST WITH BIAS CORRECTED AND HIGHER PERFORMING MODELS GENERALLY USED FOR ALL FIELDS. SNELSON PREVIOUS LONG TERM DISCUSSION /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED 347 AM EDT WED JUN 3 2015/ THE UPPER TROUGH CONTINUES SHIFTING EASTWARD EARLY IN THE LONG TERM PUTTING THE CWA IN A NORTHWEST FLOW BY THE WEEKEND. BOTH MODELS SHOW WEAK SHORT WAVES MOVING THROUGH THE NORTHWEST FLOW BUT DIFFER ON TIMING. FOR THIS REASON WILL GO WITH BROAD BRUSHING DIURNAL POPS THROUGH THE PERIOD WITH HIGHER POPS NORTH DUE TO INFLUENCE OF DIFFERENTIAL HEATING IN THE MOUNTAINS. 17 && .PREV DISCUSSION... /ISSUED 139 PM EDT WED JUN 3 2015/ AVIATION... 18Z UPDATE... MVFR TO LOW VFR CIGS WILL CONTINUE AS CONVECTION DEVELOPS ACROSS THE AREA. EXPECT MVFR TO IFR POSSIBLE BY DAY BREAK AT TAF SITES...ESPECIALLY IF THEY GET A GOOD THUNDERSTORM THIS AFTERNOON. CONVECTION FIRING ALONG AND AHEAD OF STATIONARY BOUNDARY AND IN VICINITY OF UPPER LEVEL LOW...AND EXPECT AN INCREASE IN COVERAGE THROUGH HEATING THIS AFTERNOON. TIMING WILL BE HARD TO PINPOINT AT ANY GIVEN LOCATION BUT HAVE KEPT TEMPOS MAINLY 19-24Z. SURFACE WINDS MAINLY EAST 10 KTS OR LESS. //ATL CONFIDENCE...18Z UPDATE... LOW CONFIDENCE FOR CEILINGS AND TIMING OF TS. HIGH CONFIDENCE FOR WINDS AND VSBYS. ATWELL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 80 63 85 / 60 40 40 40 ATLANTA 65 80 67 84 / 20 30 5 20 BLAIRSVILLE 58 76 58 79 / 30 60 20 40 CARTERSVILLE 59 81 63 85 / 20 30 5 20 COLUMBUS 67 85 68 88 / 30 30 5 20 GAINESVILLE 62 78 64 83 / 30 40 20 30 MACON 64 84 64 87 / 40 30 20 20 ROME 61 82 63 86 / 20 30 5 20 PEACHTREE CITY 63 82 63 85 / 20 30 5 20 VIDALIA 66 85 68 86 / 60 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ATWELL LONG TERM....SNELSON AVIATION...ATWELL
Hazardous weather outlook, Jun 3, 3:46 AM EDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 346 AM EDT WED JUN 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040800- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 346 AM EDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING. AN AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE WILL KEEP THE RISK OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA TODAY...MAINLY THIS AFTERNOON AND EVENING. INSTABILITY THIS AFTERNOON AND EVENING WILL BE ENOUGH TO ALLOW A FEW STORMS TO REACH SEVERE LIMITS. THE MAIN THREAT OF THE SEVERE STORMS WILL BE 1 INCH HAIL...WINDS GUSTING TO NEAR 60 MPH. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH COULD CAUSE BRIEF FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH DAY. AN ISOLATED STRONG TO SEVERE STORM IS NOT OUT OF THE QUESTION WITH THE MAIN THREAT BEING DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 3, 4:56 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL NEWNAN 33.37N 84.80W
06/03/2015 E1.00 INCH COWETA GA EMERGENCY MNGR
&&
EVENT NUMBER FFC1500327
SNELSONSpecial weather statement, Jun 3, 4:56 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT WED JUN 3 2015
GAZ085-097-032130-
JOHNSON GA-LAURENS GA-
456 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN JOHNSON AND LAURENS COUNTIES UNTIL 530 PM EDT...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTHEAST OF DUBLIN...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS JOHNSON AND LAURENS COUNTIES THROUGH 530 PM
EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUBLIN...
WRIGHTSVILLE...EAST DUBLIN...LOVETT...TUCKERS CROSSROAD...SPANN...
DONOVAN...BREWTON AND SCOTT.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3254 8262 3252 8293 3269 8299 3278 8277
3277 8277 3279 8271 3268 8259
TIME...MOT...LOC 2055Z 254DEG 11KT 3263 8288Special weather statement, Jun 3, 5:09 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT WED JUN 3 2015
GAZ016-032145-
WHITE GA-
509 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL...WIND GUSTS TO
35 MPH AND HEAVY RAIN IN WHITE COUNTY UNTIL 545 PM EDT...
AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HELEN...OR 8 MILES NORTHWEST OF
CLARKESVILLE...MOVING EAST-SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS WHITE COUNTY THROUGH 545 PM EDT. HEAVY RAIN MAY ALSO
CAUSE RISES IN SMALL CREEKS IN STREAMS TO NEAR BANKFULL. BE ALERT TO
RISING WATER!
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HELEN... SAUTEE AND
BATESVILLE.
LAT...LON 3476 8363 3473 8362 3472 8364 3469 8364
3467 8365 3467 8364 3466 8366 3462 8364
3467 8374 3477 8369
TIME...MOT...LOC 2108Z 292DEG 17KT 3468 8364Special weather statement, Jun 3, 5:11 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 511 PM EDT WED JUN 3 2015 GAZ048-057>059-032145- HENRY GA-NEWTON GA-JASPER GA-BUTTS GA- 511 PM EDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN HENRY...NEWTON...JASPER AND BUTTS COUNTIES UNTIL 545 PM EDT... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR JENKINSBURG...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HENRY...NEWTON...JASPER AND BUTTS COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JACKSON...LOCUST GROVE...JENKINSBURG...STEWART...WORTHVILLE...OAK HILL...STARK... ROCKY PLAINS...OLA...TURTLE COVE...NORTH ALCOVY AND FINCHERVILLE. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. LAT...LON 3358 8400 3348 8372 3327 8393 3333 8411 TIME...MOT...LOC 2110Z 213DEG 11KT 3335 8400
Special weather statement, Jun 3, 5:17 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT WED JUN 3 2015
GAZ012-032145-
GORDON GA-
517 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GORDON COUNTY UNTIL 545 PM EDT...
AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CALHOUN...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS GORDON COUNTY THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CALHOUN...RESACA...
PLAINVILLE...REDBUD...NICKELSVILLE...SUGAR VALLEY...SONORAVILLE...
OOSTANAULA AND AUDUBON.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3462 8487 3455 8473 3440 8486 3440 8495
3438 8496 3438 8499 3439 8499 3439 8502
3440 8503 3440 8507 3441 8510 3443 8509
3462 8504
TIME...MOT...LOC 2116Z 204DEG 11KT 3444 8497Local storm report, Jun 3, 5:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG 2 SE REDWINE 33.50N 84.79W
06/03/2015 COWETA GA NWS EMPLOYEE
SEVERAL TREES BLOWN DOWN IN THE AREA OFF TOMMY LEE COOK
ROAD AND CAINBRIDGE PARK DRIVE
&&
EVENT NUMBER FFC1500328
KSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:22 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jun 2, 9:17 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 28 min |
| Jun 2, 11:42 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Putnam | 33 min |
| Jun 2, 11:44 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jun 3, 12:04 AM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 26 min |
| Jun 3, 12:44 AM EDT | Special Weather Statement | FFC | Warren | 46 min |
| Jun 3, 2:02 AM EDT | Special Weather Statement | FFC | Macon | 28 min |
| Jun 3, 5:05 AM EDT | Special Weather Statement | FFC | Macon | 40 min |
| Jun 3, 1:08 PM EDT | Special Weather Statement | FFC | Laurens | 22 min |
| Jun 3, 1:14 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 31 min |
| Jun 3, 1:29 PM EDT | Special Weather Statement | FFC | Schley | 31 min |
| Jun 3, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 42 min |
| Jun 3, 1:50 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jun 3, 1:53 PM EDT | Special Weather Statement | FFC | Monroe | 22 min |
| Jun 3, 1:59 PM EDT | Special Weather Statement | FFC | Wheeler | 31 min |
| Jun 3, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 32 min |
| Jun 3, 2:16 PM EDT | Special Weather Statement | FFC | Bibb | 29 min |
| Jun 3, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 36 min |
| Jun 3, 2:36 PM EDT | Special Weather Statement | FFC | Upson | 24 min |
| Jun 3, 2:43 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Jun 3, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 12 min |
| Jun 3, 2:54 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jun 3, 2:58 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 32 min |
| Jun 3, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 26 min |
| Jun 3, 3:13 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Jun 3, 3:25 PM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Jun 3, 3:29 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jun 3, 3:43 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Jun 3, 3:52 PM EDT | Special Weather Statement | FFC | Emanuel | 38 min |
| Jun 3, 3:56 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Jun 3, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fulton | 28 min |
| Jun 3, 4:27 PM EDT | Special Weather Statement | FFC | Towns | 33 min |
| Jun 3, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 48 min |
| Jun 3, 4:39 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| Jun 3, 4:42 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Jun 3, 4:46 PM EDT | Special Weather Statement | FFC | Schley | 29 min |
| Jun 3, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 38 min |
| Jun 3, 4:56 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jun 3, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 45 min |
| Jun 3, 5:09 PM EDT | Special Weather Statement | FFC | White | 36 min |
| Jun 3, 5:11 PM EDT | Special Weather Statement | FFC | Butts | 34 min |
| Jun 3, 5:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jun 3, 5:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 3, 5:30 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jun 3, 5:40 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jun 3, 5:45 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Jun 3, 5:55 PM EDT | Special Weather Statement | FFC | Gordon | 35 min |
| Jun 3, 6:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jun 3, 6:04 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 3, 6:07 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 23 min |
| Jun 3, 6:19 PM EDT | Special Weather Statement | FFC | Oglethorpe | 26 min |
| Jun 3, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Wilkes | 44 min |
| Jun 3, 6:34 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 26 min |
| Jun 3, 6:38 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 22 min |
| Jun 3, 6:58 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 47 min |
| Jun 3, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 26 min |
| Jun 3, 7:34 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jun 3, 7:54 PM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.